Skip to content

Advertisement

  • Research Article
  • Open Access

On the Symmetric Properties of the Multivariate -Adic Invariant Integral on Associated with the Twisted Generalized Euler Polynomials of Higher Order

Journal of Inequalities and Applications20102010:826548

https://doi.org/10.1155/2010/826548

  • Received: 6 November 2009
  • Accepted: 14 March 2010
  • Published:

Abstract

We study the symmetric properties for the multivariate -adic invariant integral on related to the twisted generalized Euler polynomials of higher order.

Keywords

  • Positive Integer
  • Natural Number
  • Prime Number
  • Rational Number
  • Differentiable Function

1. Introduction

Let be a fixed prime number. Throughout this paper, the symbols , , , and denote the ring of rational integers, the ring of -adic integers, the field of -adic rational numbers, and the completion of algebraic closure of , respectively. Let be the set of natural numbers. The normalized valuation in is denoted by with . Let be the space of uniformly differentiable function on . For , the fermionic -adic invariant integral on is defined as
(1.1)
(see [125]). For , we note that
(1.2)
Let be a fixed odd positive integer. For , we set
(1.3)
where lies in (see [113]). It is well known that for ,
(1.4)

For , let be the cyclic group of order . That is, . The -adic locally constant space, , is defined by

Let be Dirichlet's character with conductor and let . Then the generalized twisted Bernoulli polynomials attached to are defined as
(1.5)
In [4, 7, 1012], the generalized twisted Bernoulli polynomials of order attached to are also defined as follows:
(1.6)

Recently, the symmetry identities for the generalized twisted Bernoulli polynomials and the generalized twisted Bernoulli polynomials of order are studied in [4, 12].

In this paper, we study the symmetric properties of the multivariate -adic invariant integral on . From these symmetric properties, we derive the symmetry identities for the twisted generalized Euler polynomials of higher order. In [14], Kim gave the relation between the power sum polynomials and the generalized higher-order Euler polynomials. The main purpose of this paper is to give the symmetry identities for the twisted generalized Euler polynomials of higher order using the symmetric properties of the multivariate -adic invariant integral on .

2. Symmetry Identities for the Twisted Generalized Euler Polynomials of Higher Order

Let be Dirichlet's character with an odd conductor . That is, with . For , the twisted generalized Euler polynomials attached to , , are defined as
(2.1)

In the special case , are called the th twisted generalized Euler numbers attached to .

From (2.1), we note that
(2.2)
For with , we have
(2.3)
Let . Then we see that
(2.4)
Now we define the twisted generalized Euler polynomials of order attached to as follows:
(2.5)

In the special case , are called the th twisted generalized Euler numbers of order .

Let with , and . Then we set
(2.6)
where
(2.7)
From (2.6), we note that
(2.8)
From (2.4), we can easily derive the following equation:
(2.9)
It is not difficult to show that
(2.10)
By (2.8), (2.9), and (2.10), we see that
(2.11)
In the viewpoint of the symmetry of for and , we have
(2.12)

Comparing the coefficients on both sides of (2.11) and (2.12), we obtain the following theorem.

Theorem 2.1.

Let with , and . For and , one has
(2.13)

Let and in Theorem 2.1. Then we also have the following corollary.

Corollary 2.2.

For with , and , one has
(2.14)

Let be the trivial character and . Then we also have the following corollary.

Corollary 2.3.

Let with . Then one has
(2.15)

where are the th twisted Euler polynomials.

If we take in Corollary 2.3, then we obtain the following corollary.

Corollary 2.4 (Distribution for the twisted Euler polynomials).

For with , one has
(2.16)
From (2.6), we can derive that
(2.17)
By the symmetry property of in and , we also see that
(2.18)

Comparing the coefficients on both sides of (2.17) and (2.18), we obtain the following theorem which shows the relationship between the power sums and the twisted generalized Euler polynomials of higher order.

Theorem 2.5.

Let with , and . For and , one has
(2.19)
If we take , , and in Theorem 2.5, then we have the following identity:
(2.20)

Declarations

Acknowledgment

The present research has been conducted by the research grant of Kwangwoon University in 2010.

Authors’ Affiliations

(1)
Division of General Education-Mathematics, Kwangwoon University, Seoul, 139-701, Republic of Korea
(2)
Department of Wireless Communications Engineering, Kwangwoon University, Seoul, 139-701, Republic of Korea

References

  1. Kim T, Kim Y-H: On the symmetric properties for the generalized twisted Bernoulli polynomials. Journal of Inequalities and Applications 2009, 2009:-9.Google Scholar
  2. Kim T: Symmetry identities for the twisted generalized Euler polynomials. Advanced Studies in Contemporary Mathematics 2009, 19(2):151–155.MathSciNetMATHGoogle Scholar
  3. Kim T, Park KH, Hwang K-W: On the identities of symmetry for the -Euler polynomials of higher order. Advances in Difference Equations 2009, 2009:-9.Google Scholar
  4. Rim S-H, Kim Y-H, Lee B, Kim T: Some identities of the generalized twisted Bernoulli numbers and polynomials of higher order. Journal of Computational Analysis and Applications 2010, 12(3):695–702.MathSciNetMATHGoogle Scholar
  5. Kim T: Symmetry of power sum polynomials and multivariate fermionic -adic invariant integral on . Russian Journal of Mathematical Physics 2009, 16(1):93–96. 10.1134/S1061920809010063MathSciNetView ArticleMATHGoogle Scholar
  6. Cenkci M, Simsek Y, Kurt V: Multiple two-variable -adic --function and its behavior at . Russian Journal of Mathematical Physics 2008, 15(4):447–459. 10.1134/S106192080804002XMathSciNetView ArticleMATHGoogle Scholar
  7. Simsek Y: On -adic twisted --functions related to generalized twisted Bernoulli numbers. Russian Journal of Mathematical Physics 2006, 13(3):340–348. 10.1134/S1061920806030095MathSciNetView ArticleMATHGoogle Scholar
  8. Kim T, Adiga C: Sums of products of generalized Bernoulli numbers. International Mathematical Journal 2004, 5(1):1–7.MathSciNetMATHGoogle Scholar
  9. Cangul IN, Kurt V, Ozden H, Simsek Y: On the higher-order --Genocchi numbers. Advanced Studies in Contemporary Mathematics 2009, 19(1):39–57.MathSciNetMATHGoogle Scholar
  10. Ozden H, Cangul IN, Simsek Y: Remarks on -Bernoulli numbers associated with Daehee numbers. Advanced Studies in Contemporary Mathematics 2009, 18(1):41–48.MathSciNetMATHGoogle Scholar
  11. Cenkci M: The -adic generalized twisted ---function and its applicaitons. Advanced Studies in Contemporary Mathematics 2007, 15(1):37–47.MathSciNetMATHGoogle Scholar
  12. Park KH: On interpolation functions of the generalized twisted -Euler polynomials. Journal of Inequalities and Applications 2009, 2009:-17.Google Scholar
  13. Rim S-H, Park KH, Moon EJ: On Genocchi numbers and polynomials. Abstract and Applied Analysis 2008, 2008:-7.Google Scholar
  14. Kim T: Symmetry properties of the generalized higher-order Euler polynomials. Advanced Studies in Contemporary Mathematics 2010, 20(2):1–5.Google Scholar
  15. Kim T: Note on the Euler -zeta functions. Journal of Number Theory 2009, 129(7):1798–1804. 10.1016/j.jnt.2008.10.007MathSciNetView ArticleMATHGoogle Scholar
  16. Kim T: On a -analogue of the -adic log gamma functions and related integrals. Journal of Number Theory 1999, 76(2):320–329. 10.1006/jnth.1999.2373MathSciNetView ArticleMATHGoogle Scholar
  17. Kim T: -generalized Euler numbers and polynomials. Russian Journal of Mathematical Physics 2006, 13(3):293–298. 10.1134/S1061920806030058MathSciNetView ArticleMATHGoogle Scholar
  18. Kim T: Multiple -adic -function. Russian Journal of Mathematical Physics 2006, 13(2):151–157. 10.1134/S1061920806020038MathSciNetView ArticleMATHGoogle Scholar
  19. Srivastava HM, Kim T, Simsek Y: -Bernoulli numbers and polynomials associated with multiple -zeta functions and basic -series. Russian Journal of Mathematical Physics 2005, 12(2):241–268.MathSciNetMATHGoogle Scholar
  20. Kim T: Power series and asymptotic series associated with the -analog of the two-variable -adic -function. Russian Journal of Mathematical Physics 2005, 12(2):186–196.MathSciNetMATHGoogle Scholar
  21. Kim T: Analytic continuation of multiple -zeta functions and their values at negative integers. Russian Journal of Mathematical Physics 2004, 11(1):71–76.MathSciNetMATHGoogle Scholar
  22. Kim T: Non-Archimedean -integrals associated with multiple Changhee -Bernoulli polynomials. Russian Journal of Mathematical Physics 2003, 10(1):91–98.MathSciNetMATHGoogle Scholar
  23. Kim T: On Euler-Barnes multiple zeta functions. Russian Journal of Mathematical Physics 2003, 10(3):261–267.MathSciNetMATHGoogle Scholar
  24. Kim T: -Volkenborn integration. Russian Journal of Mathematical Physics 2002, 9(3):288–299.MathSciNetMATHGoogle Scholar
  25. Kim T: Note on Dedekind type DC sums. Advanced Studies in Contemporary Mathematics 2009, 18(2):249–260.MathSciNetMATHGoogle Scholar

Copyright

Advertisement